Top answers from doctors based on your search:
Disclaimer

how many hydrocodone would kill you

A 45-year-old member asked:
Dr. Alexander Bankov
36 years experience Anesthesiology
Not clear: Unfortunately, your question might have been truncated. For muscle pain, would consider non-steroidal anti-inflammatory first - like Ibuprofen ( gener ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 27-year-old female asked:
Dr. Orrin Ailloni-Charas
28 years experience Anesthesiology
It is not: A good idea to take high doses of narcotics, especially if you are not typically tolerant of them. Try taking one and seeing how you respond. Consul ... Read More
3
3 thanks
A 64-year-old female asked:
Dr. David Rosenfeld
26 years experience Pain Management
Tolerance: You have become tolerant to your medication. Have your doctor try something different.
1
1 thank
A 38-year-old male asked:
Dr. Tipu Sultan
Specializes in Allergy
No interaction: to my knowledge there is no interaction between these two-reference Epocrates
1
1 thank
A 56-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Do you want to die?: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for em ... Read More
A 53-year-old member asked:
Dr. Emanuel Winocur
66 years experience Psychiatry
Suicide?: Really, I could kill myself without taking these pills if this was my intention. But, I love life.
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Variable: It varies depending on the medication. Are you considering taking your life?
A 56-year-old member asked:
Dr. Sal Aragona
40 years experience Dentistry
Not many: Why do you interest in this?
A 49-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Please get help now.: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for e ... Read More
A 52-year-old member asked:
Dr. Stuart Wasser
34 years experience Addiction Medicine
Cant say: Depends on how much sedatives you are currently using.
A 53-year-old member asked:
Dr. David Mcadams
22 years experience Internal Medicine
No: And if you have suicidal ideation you should absolutely get help immediately.
A 52-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Impossible to say: In general, no one can answer that question. Large overdoses can lead to serious GI or kidney problems.
A 29-year-old female asked:
Dr. Barbara Lavi
34 years experience Clinical Psychology
No one will: answer that question. If you are feeling suicidal, call 911 or a suicide hotline or go to an ER ASAP. Things may seem hopeless when you are depressed ... Read More
A 42-year-old member asked:
Dr. Brandon Maples
17 years experience Pharmacology
Depends: That depends on a lot of factors, such as body weight, amount of Acetaminophen taken, etc. If you or someone you know is considering overdosing, i st ... Read More
2
2 thanks
A 53-year-old member asked:
Dr. Michael Ein
47 years experience Infectious Disease
Not long: It is rapidly progressive without treatment.
A 55-year-old member asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Not: Many---------avoid it!
A 26-year-old female asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Tablespoons : Of what?
A 26-year-old female asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Major risk of combo: Using narcotic pain or cough medications together with other medications that also cause central nervous system depression can lead to serious side ef ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Please seek help!!!: I am concerned that you are asking this because you are considering trying an overdose. If you want to kill yourself this is not a good way to do it- ... Read More
A 55-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Am concerned by this: question as it is suggestive that you may be considering self-harm. If you are having thoughts about killing yourself, get seen at the nearest emerg ... Read More
A 54-year-old member asked:
Dr. Stuart Wasser
34 years experience Addiction Medicine
No firm answer: But since it is a sedative, it is a risk if you take more than 1-2.
A 50-year-old member asked:
Dr. James Cain
35 years experience Nephrology and Dialysis
A lot: No matter the size of the pill, because mg is not well absorbed the biggest symptom would be diarrhea. Renal failure patients would be in more danger ... Read More
1
1 thank
A 50-year-old member asked:
Dr. George Klauber
Specializes in Pediatric Urology
1 twice daily: Is lower recommended dose for adults. Thus 1 250mg tablet is a single dose. Higher Cipro (ciprofloxacin) dose is 500mg twice daily, comes as single 50 ... Read More
A 42-year-old member asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Roxicet: Yes - it is a strong opioid and if you take too much you could overdose and die.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month